# SDR 05FDEA03012

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 322 CORRODED AT BL0TO LBL45.  REMOVED DAMAGED AREA, FABRICATED REPAIR AND INSTALLED IAW FXB727 SRM 53-10-8 FIG 9.  ALODINED AND PRIMED PARTS IAW FX B727 SRM 51-10-2.
